Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Red spot on inside of palm during periods, warm to the touch, itching. Any suggestions?

I am 40 years old and I get a red spot on the inside of my palm every time I have my period. Did it for almost a year then stopped for a few months but has started back. I know it has to be hormone related and during the time it stopped was when I had stopped exercising routinely. It is warm to the touch and itches. Any suggestions?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Thanks for posting you query.

You are right hormone like estrogen can cause skin redness, rash or vein visibility. But red spot and itch associated with periods suggests Autoimmune progesterone dermatitis, which is due to allergy to progesterone hormone. It is diagnosed on the basis of cyclic presentation and a skin-prick test with intradermal progesterone.

You are advised to visit your doctor, once it is diagnosed then it can be managed with topical steroids and antihistamines.

Hope it helps.

Take care!
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor